# SDR SCNA20250508173

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,731 hours, 28,088 cycles
- System (JASC): 2565 · Escape Slide
- Part: Adapter
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN ADAPTER PLATES (2EAS) OF FLOOR-MOUNTED ESCAPE SLIDE BRACKETS.  ADAPTER PLATES OF FLOOR-MOUNTED ESCAPE SLIDE BRACKETS WAS REPLACED AND VERIFIED PER B737-800 AIPC 25-66-02-01 ITEM: 50.
